# SDR UPS803200

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON 3 RIBS ON LT WING L/E AT XFS 291, 354, AND 201.  REPAIRED RIBS PER SRM 57-2-0.
